# SDR G1IA2009622

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N81MR
- Make and model: Lear 35A
- Aircraft serial: 622
- Aircraft time: 12,239 hours, 10,945 cycles
- Engine: Garrtt TFE73122B
- Engine time: 13,902 hours, 9,978 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085063
- Part serial: MX356796
- Condition: Inoperative
- Location: Rt Engine
- Part time: 7,679 hours, 4,928 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DEPARTING BFI EXPERIENCE A UNCONTROLLED SHUT DOWN ON THE RIGHT ENGINE.  THIS HAPPENED ON CLIMBOUT AT APPROXIMATELY 2000 FEET.  THE FLIGHT CREW WITH MEDICS (NO PATIENT) RETURNED TO BFI WITHOUT FURTHER INCIDENT.  GALVIN FLYING SERVICE WAS CONTACTED TO TROUBLESHOOT THE PROBLEM.  DISCOVERED THE ENGINE DRIVEN FUEL PUMP HAD NO OUTPUT.
